Posted 29 May 2013 - 12:52 PM
Posted 29 May 2013 - 12:56 PM
Having some pink / redness is normal on Accutane but I would use CeraVe Hydrating Cleanser or Cetaphil genal skin. You also might be over washing. Again I always had redness while on it.
Absorica Aug 2013 -Feb2014
Claravis March 211 - July 2011
Posted 29 May 2013 - 02:54 PM
origins checks and balances cleanser it wont dry you out or make your face red . I have been using this for years leaves your skin super clean and wont irritate it.
I buy mine at macys ...
Posted 29 May 2013 - 05:16 PM
Mhhhh.... well i have rosacea. Your face could just be red from accutane. But try to take tepid showers and wash your face with a two fingered motion instead of all on your face and go in small (slowish) circular motions. Also it helps to drink water (Idk if this will help the redness at all) but water is always needed. I drink about 2500-3000ML of water per day- ofcourse not in one sitting. Im not a dr, or a derm so i would maybe ask at your next visit.
"Pass the marmalade" - Hermione Granger
Posted 30 May 2013 - 01:08 AM
i dont even use a cleanser while on accutane, i just let the drug do its work and let my body react accordingly. Where you from? i skate also.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users